# SDR 2006FA0000291

- Difficulty date: August 22, 2005
- Submitted: March 24, 2006
- Operation: General aviation
- Engine: Cont TSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TIST712BCA
- Part serial: 1190927
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 OF 6 CYLINDERS CRACKED (S/N 11501-23, 11501-11, 11556-01, 10644-18 CRACKED EXHAUST SIDE) (S/N 11909-27 CRACKED ON INTAKE SIDE) CRACKED AT 439.5 HOURS.  (K)
